# SDR CA960612031

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 311362301
- Condition: Fractured
- Location: Nr 5 Brg Cage
- Part time: 13,630 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN)ENGINE REPORTED MAKING "GRUMBLING" NOISES.  METAL CONTAMINATION OF THE OIL FILTER AND METAL FLAKES ON THE TURBOMACHINE CHIP DETECTOR.  #5 BEARING FAILED DUE TO FAILURE OF ONE SEPARATOR OF THE BEARING CA GE ALLOWING ONE ROLLER TO MOVE OUT OF POSITION AND SKIDDING OF THAT ROLLER.  NO OBVIOUS REASON FOR THE CAGE FAILURE.  THIS BEARING HAD BEEN REPLACED 2994 HOURS PREVIOUS FOLLOWING A HP STUBSHAFT BOLT FAILURE.
